# SDR UPS99829975

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Airstart Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, PERMANENT REPAIR TO AIRSTART CUTOUT (D161352) INCIDENT NR R598473 DATE OF OCCURANCE 10/22/98 ORIGINAL INCIDENT.  AIRCART PULLED AWAY FROM AIRCRAFT WITH CART STILL CONNECTED.  ACCOMPLISHED REPAIR IAW UPS EO DC8-5330-0793 AND UPS DC8 SRM 53-2-0 FIG 1B.
